JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ADDITIVE ρ-FUNCTIONAL EQUATIONS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 4,  2015, pp.375-382
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.4.375
 Title & Authors
ADDITIVE ρ-FUNCTIONAL EQUATIONS IN BANACH SPACES
JUN, IN WHAN; SEO, JEONG PIL; LEE, SUNGJIN;
  PDF(new window)
 Abstract
In this paper, we solve the additive ρ-functional equations
 Keywords
Hyers-Ulam stability;additive ρ-functional equation;Banach space;
 Language
English
 Cited by
 References
1.
T. Aoki: On the stability of the linear transformation in Banach spaces. J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
P. Gǎvruta: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 184 (1994), 431-43. crossref(new window)

3.
D.H. Hyers: On the stability of the linear functional equation. Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

4.
Th.M. Rassias: On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

5.
S.M. Ulam: A Collection of the Mathematical Problems. Interscience Publ. New York, 1960.